arrow
Volume 27, Number 4
Previous Issue Next Issue

Shipeng Mao & Zhongci Shi

10.4208/jcm.2009.27.4.011

J. Comp. Math., 27 (2009), pp. 425-440.

Preview Full PDF 368 7659 Abstract

Thomas Y. Hou & Brian R. Wetton

10.4208/jcm.2009.27.4.012

J. Comp. Math., 27 (2009), pp. 441-458.

Preview Full PDF 368 7466 Abstract

Bingsheng He , Xiang Wang & Junfeng Yang

10.4208/jcm.2009.27.4.013

J. Comp. Math., 27 (2009), pp. 459-473.

Preview Full PDF 370 7320 Abstract

Xin Wen

10.4208/jcm.2009.27.4.014

J. Comp. Math., 27 (2009), pp. 474-483.

Preview Full PDF 361 7367 Abstract

Tie Zhang, Shuhua Zhang & Danmei Zhu

10.4208/jcm.2009.27.4.015

J. Comp. Math., 27 (2009), pp. 484-494.

Preview Full PDF 385 7806 Abstract

S.M. Mefire

10.4208/jcm.2009.27.4.016

J. Comp. Math., 27 (2009), pp. 495-524.

Preview Full PDF 387 7429 Abstract

Lei Yuan & Danping Yang

10.4208/jcm.2009.27.4.017

J. Comp. Math., 27 (2009), pp. 525-542.

Preview Full PDF 373 7430 Abstract

Yanping Chen, Yao Fu, Huanwen Liu, Yongquan Dai & Huayi Wei

10.4208/jcm.2009.27.4.018

J. Comp. Math., 27 (2009), pp. 543-560.

Preview Full PDF 393 7203 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard